# SDR AALA202510314544

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 40,440 hours, 8,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BATTERY FOR EMERGENCY POWER SUPPLY UNIT 11WL FAILED SYSTEM TEST, REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
